# SDR FDEA201805121211

- Difficulty date: May 12, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 55,812 hours, 33,861 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35801
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION, STRINGER 28L-FORWARD LOWER CARGO BAY BETWEEN BS 660 - 680. COMPLIED WITH EA T F-5310-T0339895 .
